Numerical methods for the multiplicative partial differential equations


YAZICI M. , SELVİTOPİ H.

OPEN MATHEMATICS, vol.15, pp.1344-1350, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15
  • Publication Date: 2017
  • Doi Number: 10.1515/math-2017-0113
  • Title of Journal : OPEN MATHEMATICS
  • Page Numbers: pp.1344-1350

Abstract

We propose the multiplicative explicit Euler, multiplicative implicit Euler, and multiplicative Crank-Nicolson algorithms for the numerical solutions of the multiplicative partial differential equation. We also consider the truncation error estimation for the numerical methods. The stability of the algorithms is analyzed by using the matrix form. The result reveals that the proposed numerical methods are effective and convenient.